R. Abgrall, Numerical discretization of the first-order Hamilton-Jacobi equation on triangular meshes, Communications on Pure and Applied Mathematics, vol.49, issue.12, pp.1339-1373, 1996.
DOI : 10.1002/(SICI)1097-0312(199612)49:12<1339::AID-CPA5>3.0.CO;2-B

R. Abgrall and S. Augoula, High order numerical discretization for Hamilton-Jacobi equations on triangular meshes, J. Sci. Comput, vol.15, pp.197-229, 2000.

D. Adalsteinsson and J. A. Sethian, A Fast Level Set Method for Propagating Interfaces, Journal of Computational Physics, vol.118, issue.2, pp.269-277, 1995.
DOI : 10.1006/jcph.1995.1098

M. Bardi, C. Dolcetta, and I. , Optimal control and viscosity solutions of Hamilton- Jacobi-Bellman equations, Birkhäuser, 1997.
DOI : 10.1007/978-0-8176-4755-1

R. Barrett, M. Berry, T. F. Chan, J. Demmel, J. Donato et al., Templates for the Solution of Linear Systems: Building Blocks for Iterative Methods, 1994.
DOI : 10.1137/1.9781611971538

E. N. Barron and R. Jensen, Semicontinuous Viscosity Solutions For Hamilton???Jacobi Equations With Convex Hamiltonians, Communications in Partial Differential Equations, vol.10, issue.12, pp.1713-1742, 1990.
DOI : 10.1007/BF02765025

O. Bokanowski, E. Cristiani, J. Laurent-varin, and H. Zidani, Hamilton-Jacobi-Bellman approach for the climbing problem for heavy launchers, Preprint, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00724842

O. Bokanowski, N. Forcadel, and H. Zidani, Convergence of a non-monotone scheme for Hamilton-Jacobi-Bellman equations with discontinuous initial data

O. Bokanowski, S. Martin, R. Munos, and H. Zidani, An anti-diffusive scheme for viability problems, Applied Numerical Mathematics, vol.56, issue.9, pp.1135-1254, 2006.
DOI : 10.1016/j.apnum.2006.03.004

URL : https://hal.archives-ouvertes.fr/hal-00112062

O. Bokanowski, N. Megdich, and H. Zidani, An adaptative antidissipative method for optimal control problems, Arima, vol.5, pp.256-271, 2006.
URL : https://hal.archives-ouvertes.fr/inria-00070250

O. Bokanowski, N. Megdich, and H. Zidani, Convergence of a non-monotone scheme for Hamilton-Jacobi-Bellman equations with discontinuous initial data

O. Bokanowski and H. Zidani, Anti-Dissipative Schemes for Advection and Application to Hamilton???Jacobi???Bellmann Equations, Journal of Scientific Computing, vol.21, issue.5, pp.1-33, 2007.
DOI : 10.1007/s10915-005-9017-0

URL : https://hal.archives-ouvertes.fr/hal-00878221

M. G. Crandall and P. Lions, Two approximations of solutions of Hamilton-Jacobi equations, Mathematics of Computation, vol.43, issue.167, pp.1-19, 1984.
DOI : 10.1090/S0025-5718-1984-0744921-8

B. Desprès and F. Lagoutì-ere, Un sch??ma non lin??aire anti-dissipatif pour l'??quation d'advection lin??aire, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.328, issue.10, pp.939-944, 1999.
DOI : 10.1016/S0764-4442(99)80301-2

B. Desprès and F. Lagoutì-ere, Contact discontinuity capturing schemes for linear advection and compressible gas dynamics, Journal of Scientific Computing, vol.16, issue.4, pp.479-524, 2001.
DOI : 10.1023/A:1013298408777

H. Frankowska, Lower Semicontinuous Solutions of Hamilton???Jacobi???Bellman Equations, SIAM Journal on Control and Optimization, vol.31, issue.1, pp.257-272, 1993.
DOI : 10.1137/0331016

D. Hartmann, M. Meinke, and W. Schroeder, Differential equation based constrained reinitialization for level set methods, Journal of Computational Physics, vol.227, issue.14, pp.6821-6845, 2008.
DOI : 10.1016/j.jcp.2008.03.040

G. Jiang and D. Peng, Weighted ENO Schemes for Hamilton--Jacobi Equations, SIAM Journal on Scientific Computing, vol.21, issue.6, pp.2126-2143, 2000.
DOI : 10.1137/S106482759732455X

F. Lagoutì-ere, A non-dissipative entropic scheme for convex scalar equations via discontinuous cell-reconstruction, Comptes Rendus Mathematique, vol.338, issue.7, pp.549-554, 2004.
DOI : 10.1016/j.crma.2004.01.024

F. Lagoutì-ere, Modélisation mathématique et résolution numérique deprobì emes de fluides compressiblesàcompressiblesà plusieurs constituants, 2000.

C. Lin and Y. Chung, Efficient data compression methods for multidimensional sparse array operations based on the EKMR scheme, IEEE Trans. Comput, vol.52, pp.1640-1646, 2003.

N. Megdich, Méthodes anti-dissipatives pour les equations de Hamilton-Jacobi-Bellman, 2008.

I. Mitchell, A. Bayen, and C. Tomlin, A time-dependent Hamilton-Jacobi formulation of reachable sets for continuous dynamic games, IEEE Transactions on Automatic Control, vol.50, issue.7, pp.947-957, 2005.
DOI : 10.1109/TAC.2005.851439

S. Osher, A Level Set Formulation for the Solution of the Dirichlet Problem for Hamilton???Jacobi Equations, SIAM Journal on Mathematical Analysis, vol.24, issue.5, pp.1145-1152, 1993.
DOI : 10.1137/0524066

S. Osher and J. A. Sethian, Fronts propagating with curvature-dependent speed: Algorithms based on Hamilton-Jacobi formulations, Journal of Computational Physics, vol.79, issue.1, pp.12-49, 1988.
DOI : 10.1016/0021-9991(88)90002-2

S. Osher and C. Shu, High-Order Essentially Nonoscillatory Schemes for Hamilton???Jacobi Equations, SIAM Journal on Numerical Analysis, vol.28, issue.4, pp.907-922, 1991.
DOI : 10.1137/0728049

D. P. Peng, B. Merriman, S. Osher, H. K. Zhao, and M. J. Kang, A PDE-Based Fast Local Level Set Method, Journal of Computational Physics, vol.155, issue.2, pp.410-438, 1999.
DOI : 10.1006/jcph.1999.6345

G. Robins, Robs algorithm, Appl. Math. Comput, vol.189, pp.314-325, 2007.

J. A. Sethian, Level set methods and Fast Marching methods. Evolving interfaces in computational geometry, fluid mechanics, computer vision, and materials science, 1999.

C. Shu, High Order ENO and WENO Schemes for Computational Fluid Dynamics, Lect. Notes Comput. Sci. Eng, vol.9, pp.439-582, 1999.
DOI : 10.1007/978-3-662-03882-6_5

M. Sussman, P. Smereka, and S. Osher, A Level Set Approach for Computing Solutions to Incompressible Two-Phase Flow, Journal of Computational Physics, vol.114, issue.1, pp.146-159, 1994.
DOI : 10.1006/jcph.1994.1155